# SDR FDEA202310111747

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 96,594 hours, 22,902 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 1186418234
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO FLOORBOARD 263QF HAS DAMAGED AND MISSING INSERTS. AFTER FURTHER INSPECTION FOUND  FLOORBOARD 263QF DELAMINATED. FABRICATED   FLOORBOARD REF FEDEX DWG SRZ-25-005  MAJOR REPAIR.
